|debilitating drug side effects
Dec 26, 2002
I was forced to quit work due to medication side effects and other hiv related medical problems. I've been on LTD for about a month. The problem is that my hiv specialists refuse to include subjective complaints of severe fatigue, pn, insomnia, nausea, diarrhea, stomach gas etc. in my medical records. I also have serious lipodystrophy that includes diabetes, buffalo hump central trunk obesity, and numerous other medical problems. These doctors are afraid that they can potentially lose their licenses for including subjective complaints in my medical records. What action Should I take ? Jim
| Response from Ms. Breuer
I've never heard of this fear, Jim, and suggest that you contact one of the physicians on this site with this one. These folks are being cautious in a way that baffles me.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testing Negative After Using Sex Toys
- Touching Scratch On Skin How Long Does It Take To Test Positive For HIV
- Unprotected Anal Sex Without Ejaculation Negative At 3 Months
- Vaginal Fluid Afraid I Have HIV
- What Are The Odds Of Getting AIDS From Toilet Seat?
- Are Black Spots An Acute Symptom Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.